# SDR DL73S981313

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Component: 320114
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 ENGINE OIL TEMP WAS INDICATING IN AMBER RANGE.  PERFORMED POM PROCEDURES, AFTER 15 MINUTES ELAPSED SHUT NR 1 ENGINE DOWN.  REPLACED LT ENGINE FUEL HEAT VALVE.  RAN ENGINE, CHECKS OK.
